Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking Setraplin for anxiety and depression. Feeling obstruction in throat, difficulty swallowing, painful to eat and swallow

I take setraplin for my anxiety and depression , I took my tablet last night at ten oclock, I only had a little bit of water however I didn t feel much discomfort when I swallowed it. I then woke up at 6am in a lot of pain, my throat felt like something was stuck in it and I couldn t swallow it, it s carried on like that till now, it s like something is stuck at the back of my throat, it s painful when I eat and swallow. I don t know if it s the tablet or something else :(
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

welcome in H.C.M.

I have gone through your query regarding acute pain in throat from today morning which is giving difficulty in swallowing.

As you said you are taking anti depressant, I think it is not concern with your treatment of depression at all. This is simply an acute upper respiratory tract infection.

For relief you may take-

1- Tab Paracetamol.

2- Decongestant.

3- Warm saline gargling.

I hope this will help you otherwise clinical examination by an ENT doctor will become necessary.

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor